# SDR CALA2023042601249

- Difficulty date: April 24, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N87531
- Make and model: Boeing 737-8
- Aircraft serial: 39999
- Aircraft time: 39,408 hours, 13,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 175A567646
- Condition: Corroded
- Location: Sta951
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-06-3-0049 MAIN CABIN FLOOR UPPER SURFACE HAS CORROSION STA 951 RBL 35 REMOVED AND REPLACED FLOOR SUPPORT AT MAIN CABIN STA 951 RBL 35 P/N 147A5676U6 IAW B737-800 SRM 51-40-02 PAR 7. DATA WAS TRANSCR IBED FROM PAPER DOC AERSALE WO 3875 NR 29633 WORK ACP BY MECH V9 22809 INSP BY AQC004
